# SDR FJTA201708310202

- Difficulty date: August 27, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N962AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- Aircraft time: 17,810 hours, 25,233 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED.  GOING THROUGH 2,000 FEET, CREW NOTICED MAIN BRAKE AND EMERGENCY BRAKE PRESSURE GAUGES READ AN OVERPRESSURE OF 3,000 PSI.  ALSO BOTH BRAKE APPLIED PRESSURE GAUGES WERE READING 1,000 PSI.  CREW PERFORMED QRH PROCEDURE.  RETURNED TO DEPARTURE DUE TO CONCERNS THAT THE BRAKES MAY BE LOCKED.  DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE HAS VERIFIED THE HIGH PRESSURE READINGS WERE AN INDICATION ISSUE.  MAINTENANCE IS STILL IN PROCESS OF TROUBLESHOOTING PROBLEM.
